# SDR QXEA9800001

- Difficulty date: January 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823PH
- Make and model: Dhav DHC8102
- Aircraft serial: 110
- System (JASC): 2611 · Smoke Detection
- Part: Bulb
- Part number: MS25237387
- Condition: Failed
- Location: Cargo Comp
- Component: Dhav, 302313
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOI- SMOKE DETECTOR WARNING LIGHT DOES NOT TEST IN THE NR 1 POSITION.  RELAMPED SMOKE DETECTOR, OPERATIONAL CHECKS GOOD.
